Hi - just wondering if the lexapro help lift the fatigue that is so common with depression. I've been on it 2 weeks and am feeling a bit better emotionally, but still very fatigued. Just curious. Thanks.
If you feel fatigue, then you really should look into a different antidepressant. There are so many options on the market, that these drugs are kinda like keys, and you have to try at times quite a few before finding the right one. For me, Lexapro had the same effect, helped with the depression and anxiety, but made me very tiered. After trying numerous SSRI's, I found that at the time Pristiq a SNRI to be non-tiring, and helped even better than anything else that I had tried in the past for my depression and anxiety. I started taking it right when it came out on the market, and has since stopped working. I'm now on Effexor, makes me a bit tired, but not as bad as some that I've tried in the past. Good luck, and hope that this is of some help to you!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2015 • 2 answers
Posted 11 Nov 2015 • 3 answers
Posted 24 Feb 2016 • 10 answers
Posted 29 Jun 2016 • 2 answers
Posted 16 Nov 2017 • 0 answers